My Wonderful Followers

Wednesday, 2 April 2014


Hi everyone hope you have a very happy What's on Your Workdesk Wednesday 252
I have a rather tidy WOYWW (for me lol).
I am having trouble getting to sleep it's 2am right now!
 I had to go back to the docs today about the Psoriasis on my hands which is really bad right now. 
After being asked by the GP what I would like her to do!! I was given steroid pads and an Antihistamine that would make me sleep!!! Yeh right. 
I made this Princess carriage a while ago. I used a Hasslecastle template and a Bauble.
Bits form my stash.
Thanks for calling
xx Jan


  1. Hi Jan, sorry to hear about the Psoriasis on your hands, must be very painful for you, I hope that it will settle down very soon for you.
    Wow I love the box and carriage you made..beautiful! Your desk looks very tidy. Take care and thank you for popping over and leaving a comment on my blog :-).
    Janene #30

  2. So I guess the antihistamine isn't working if you're still up at 2am. :-( I hope the steroid patches help. And your desk is looking very tidy. April #41

  3. Oh Jan, I do hope you are feeling better soon and get some sleep. Love the carriage it is so beautiful.

    Happy WOYWW

    Hugs Eliza & Yoda 36
    my favourite number

  4. Hi Jan... tttt doctors, do hope you can get some relief for your hands and some sleep!! Desk is looking tidy and cute carriage there. Cheers and have a better week RobynO#40

  5. sorry to hear you cant sleep I know what that feels like :-(
    I hope the doc finds you a treatment that works soon .the carriage is amazing i've never seen anything like it before .will make a great gift take care hugs Andrea #45

  6. Hope you can soon get some relief...
    And what a cute carriage :)
    Happy WOYWW!
    no. 50

  7. Hi Jan.
    Thanks for calling by already and for your kind comments.
    I really hope your get your hands sorted out very soon.
    Annie x # 1

  8. I would have loved that Cinderella carriage when I was little...actually, that's wrong, I love it NOW!! Clever you :-)
    Sorry about your hands, hope the meds help really quickly.
    Hugs, LLJ 8 xx

  9. Stunning project Jan.

  10. That is really pretty! Very creative! Hope you start to feel better. I hate when I cant sleep. Hope you have a better week!

  11. Hope you are feeling better soon Jan, you have made a gorgeous project.

    gr karin

  12. This is stunning, I hope your hands are getting better Sweetie x

  13. Great project! so sorry about your illness and lack of sleep. I have bad arthritis and with the weather lately I am right there with you. Get better soon and the illness is not keeping you from being creative! Love this.

  14. WOW this is fabulous Jan! I am sorry to hear you are having trouble sleeping and your hands are bad. Take care.
    Linda xxx

  15. I hope your hands ease up and you're able to get some sleep, your carriage is very sweet.
    Happy Wednesday
    Minxy {was #6 now #23}

  16. Hi Jan, a super little carriage. Hope your psoriasis eases soon. It is awful when you can't sleep, the more you think about getting to sleep the worse it seems to get ! Hope you have a good night's sleep tonight.
    Hugs Jennifer xx

  17. Oh Jan sorry to hear you are having trouble sleeping I hope Doc can sort it out soon . I love the carriage

  18. Wow, this is stunning Jan. Just love it. Hope you get some relief soon for your hands, and some sleep.

  19. The carriage is absolutely beautiful. Sorry about your hands, my eldest daughter has eczema, so I know how hard it is to get relief. Hope your medication works quickly.
    Von #48

  20. what an awesome carriage!!! I have been having insomnia a bit of late also. Hope you get some rest tonight!
    Hi happy woyww to you! Thanks for sharing!
    Kimmer #109 last, but not least, yet again... I think this is a record! LOL

  21. Happy Belated WOYWW. Fab carriage. Hope your hands are less sore soon. I have Psoriasis too (although it is in remission at the moment - just on my scalp) and remember how horrible it is when your hands flare up. Drink lots of water, eat any anti - inflammatory foods, moisturise and get out in the sun. Steroids make my skin worse (I found out the hard way and ended up in hospital for 2 weeks). Ali x. #61

  22. Hi Jan,

    The carriage is beautiful.

    Drats about the psoriasis. I know that steroids come in creams but didn't know about patches. I think steroids can mess with your sleeping but am not sure about that. When I have trouble sleeping I take a swig of Nyquil and that does the trick.

    I hope you get some much needed relief!

    Happy belated WOYWW
    Kay (21)

  23. Sorry to hear that you are not getting relief from your condition, and that you are failing to get to sleep at a reasonable hour. I hope that whatever the doctor has given you is something that builds up in the body over several doses and that you do see an improvement before long.

    Your carridge is simply gorgeous.

  24. I sure hope you get some rest and relief soon my friend, loving the Carriage how amazing is this, take care hugs my friend, also loving your craft room, xxxx


I really love reading your comments. Thank you so much!
xx Jan